have being taking beconase aqueous spray have developed difficulty breathing & tightnessing in chest. have stopped taking spray for 4 days but still have symptons. how long will they last and can i do anything about them..
This shouldn't have happened from a nasal spray. Since it hasn't stopped I would get to a doctor to make sure it is not cardiac related. If not cardiac related I think seeing a GI doctor to make sure it is not a Hiatal Hernia as well. My husband has this type of pain and discomfort and it was a Hiatal Hernia. Good luck and hope you find out what it is. Hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2012 • 2 answers
Posted 5 Jul 2013 • 1 answer
Posted 29 Apr 2017 • 0 answers
Posted 19 Jun 2017 • 1 answer
Calcitonin - Just left town for 4 days & forgot my nasal spray at home. Is it ok to skip it for this
Posted 12 Jan 2018 • 0 answers